# SDR SWAA2022020427975

- Difficulty date: November 22, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 36,290 hours, 17,205 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY FLOOR SUPPORT UPPER CHORD BS887 RBL4-LBL4 / REMOVED AND REPLACED AFT CARGO BAY FLOOR SUPPORT SPLICE TEE ITEM 146A9401U21 IAW DWG 146A9401 AND SRM 51-40-02 88324U 15DEC17
